Publications

Publications

by A. Martin
Reference:
A polynomially solvable case of the separation problem for the Steiner partition inequalities (A. Martin), In Methods of Operations Research, volume 62, 1990.
Bibtex Entry:
@Article{Martin90,
   author =  "A.~Martin",
  title =    "A polynomially solvable case of the separation problem
              for the {S}teiner partition inequalities",
  journal =  "Methods of Operations Research",
  year =     "1990",
  volume =   "62",
  pages =    "277 -- 284",
}
Last change: 19.11.2019 09:41.